# SDR CALA2018062101450

- Difficulty date: June 10, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 96,365 hours, 20,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PASSENGER DOOR GIRT BAR FAILED ENGAGEMENT DIMENSION CHECK.  REMOVED AND REPLACED THE GIRT BAR IAW AMM 25-66-10-001-001, AND 25-66-10-402-022, PERFORMED AN ENGAGEMENT CHECK ON JC EA2560-02123, REV D SEQ 432.
